i was on the depo provera shot for about 9 months and i stopped about 6 or 7 months ago. a little over 2 weeks ago i had unprotected sex and now my boobs are sore and i got some cramps and minor head aches, i felt nausea before i went to bed 2 nights ago. i don't think i am pregnant but i still wonder if there is a possibility that i could be. after i stopped taking the depo shot i never got a regular period so i cant really wait for a missed period but i got a very short period 2 days after sex, it seamed like a regular period no heavy and not light so I'm not sure if that would be consider pregnancy spotting or just some side effect from the shot.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Pregnancy - I stopped taking depo provera 2 years back, however, I am still not pregnant eventhough?
Posted 30 Apr 2013 • 1 answer
Posted 9 Nov 2014 • 2 answers
Posted 22 Jan 2015 • 1 answer
Depo-Provera - I been on depo shot for a good little min and I had unprotected sex and now I'm bleed
Posted 27 Jul 2015 • 1 answer
Depo Provera pregnancy?? Please help! I'm scared my girlfriend is pregnant!! We had unprotected sex?
Posted 25 Feb 2016 • 1 answer